×

Found 42 Documents (Results 1–42)

100
MathJax

On the nature of bifurcations of solutions of the Riemann problem for the truncated Euler system. (English. Russian original) Zbl 1329.35198

Differ. Equ. 51, No. 6, 755-766 (2015); translation from Differ. Uravn. 51, No. 6, 743-754 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Numerical aspects of parabolic regularization for resonant hyperbolic balance laws. (English) Zbl 1138.65073

Benzoni-Gavage, Sylvie (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Proceedings of the 11th international conference on hyperbolic problems, Ecole Normale Supérieure, Lyon, France, July 17–21, 2006. Berlin: Springer (ISBN 978-3-540-75711-5/hbk). 695-702 (2008).
MSC:  65M06 35L65
PDF BibTeX XML Cite

Existence, bifurcation, and stability of profiles for classical and non-classical shock waves. (English) Zbl 1002.35087

Fiedler, Bernold (ed.), Ergodic theory, analysis, and efficient simulation of dynamical systems. Berlin: Springer. 287-309 (2001).
PDF BibTeX XML Cite

A well-posed system of hyperbolic conservation laws. (English) Zbl 0782.65121

Hyperbolic problems. Theory, numerical methods and applications. Vol. II, Proc. Conf., Uppsala/Sweden 1990, 888-899 (1991).
MSC:  65M12 35L65
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software